| Model Number |
694765 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that the device was emitting an on/off tone multiple times a day.It was suspected that the cadence was due to a possible right ventricular (rv) lead alert.The patient was advised to contact their physician.The rv lead remains in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the rv lead exhibited high, out of range impedance on the rv defibrillation and superior vena cava (svc) coils.There was also oversensing and noise noted on both coils and a fracture of the rv coil was suspected.Detections were turned off, and subsequently, the lead was capped and replaced.
Additional Manufacturer Narrative